Q. Why is my hair thinning and losing volume after delivery?

Answered by
Dr. Nirupam Kishor Joshi
and medically reviewed by iCliniq medical review team.
Published on Jul 22, 2018

Hello doctor,

After delivery, my hair is thinning in the front part and lost my volume. Could you please suggest any tablets to regain density?

#

Hello,

Welcome to icliniq.com.

This happens due to hormonal changes occurring in the body. If you have any other symptoms like cold intolerance, constipation, hoarseness of voice or any other symptoms then kindly check thyroid functions. In homeopathy, we require detailed case history. You need to take at least six months of treatment to see significant changes. For a month you can take Natrum muriaticum 6X, four tablets three times a day. Lycopodium 30, one powder every week for a month and report.

For more information consult a homeopathic physician online --> https://www.icliniq.com/ask-a-doctor-online/homeopathic-physician

Hi doctor,

Thank you for your reply. I have done a thyroid test and the result is normal. Could you please tell how to use the powder and tablets at any specific time?

#

Hello,

Welcome back to icliniq.com.

Powder to be taken in the morning, empty stomach. Avoid any food and drink for 15 minutes. Tablets- morning- afternoon (after lunch)- night (before bedtime).

For more information consult a homeopathic physician online --> https://www.icliniq.com/ask-a-doctor-online/homeopathic-physician

Also Read Answers From:

Related Questions & Answers


My partner is weak after withdrawal bleeding. How to improve her health?

Query: Hello doctor, My partner and I had sex nine days ago. The condom slipped, but its opening was outside and I removed it carefully. But, just to be sure, she had Unwanted-72 immediately after. Today, she had period-like bleeding. Is it a side effect of Unwanted-72 or was it something else?  Read Full >>


Dr. Neha Singh Rathod
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. This could be because of hormonal changes due to the pill you have taken. It is a withdrawal bleeding and there is nothing to worry about. So, relax and do not worry. However, if you have a doubt then get back to me. Take care. For more information consult an obstetric...  Read Full

Why are my periods delayed after taking the I-pill?

Query: Hello doctor, I got my periods 48 days before. I had an unprotected sex 40 days ago after which I took an I-pill. I had slight bleeding after one week for three to four days. I again had sex 11 days ago during which condom got ruptured. So, I again took an I-pill the same night. I have not got my p...  Read Full >>


Dr. Neha Singh Rathod
Obstetrician And Gynaecologist

Answer: Hello, Welcome to icliniq.com. This could be because of hormonal changes due to the pills you have taken. There is nothing to worry about. However, if you have a doubt then get yourself checked by a gynecologist and get a pelvic scan done to rule out the exact cause. Do get back to me with repo...  Read Full

Alopecia - Hair loss Treatment Through Homeopathy

Article Overview: Hair fall problems are at a rise, and even young adults are complaining about it. This article provides homeopathic treatment options for hair fall. Read Article


Dr. Sheetal Kamble
Homeopathic Physician

Nowadays, hair fall problem is gradually increasing. Many young adults have been complaining about hair loss issues. Some of them complain about genetic or hereditary kind of hair loss, while some of them complain hair fall after the use of certain medications or due to some external factors like ch...  Read Article

Popular

Popular

Ask your health query to a doctor online?

Ask a Homeopathic Physician Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.